# SDR C2XA06IA151

- Difficulty date: June 17, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 19,264 hours, 14,510 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Light
- Component: Light
- Component part number: 72875567020000
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2321 - THE CREW REPORTED THAT THE AISLE PATH EMERGENCY LIGHTING HAD SEGMENTS THAT WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND A CHAFED WIRE ON THE LIGHT STRIP AT SEAT 7A.  THE WIRE WAS REPAIRED, LIGHTING OPERATIONALLY TESTED AND THE DISCREPANCY CLEARED.
